# SDR R61A2021082700677

- Difficulty date: August 10, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 45,379 hours, 28,191 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Frms 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK, CENTER FUSELAGE 3 CORROSION FOUND ON LH BEAM BTWN FR 86 AND FR89. REPLACED LH BEAM PN 170-65669-003 IAW SRM 51-43-01, 51-43-02. SEE AAR NRC# 4500940-1000-0101. AC WAS RTS.
